Vol. 99, No. 2, 1982

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Structure spaces for sandwich semigroups

Kenneth Derwood Magill, Jr., P. R. Misra and Udai Bhan Tewari

Vol. 99 (1982), No. 2, 399–412
Abstract

For a given semigroup, a structure space is associated in a natural way with each left ideal of that semigroup. In this paper, we determine this space when the semigroup is a sandwich semigroup satisfying appropriate conditions and the left ideal is the kernel of the semigroup.

Mathematical Subject Classification 2000
Primary: 54H15
Secondary: 20M99, 54D35
Milestones
Received: 7 November 1980
Published: 1 April 1982
Authors
Kenneth Derwood Magill, Jr.
P. R. Misra
Udai Bhan Tewari